# SDR SWAA2024080907327

- Difficulty date: June 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP LT SIDE AT PASSENGER CABIN (9EA) 2024-414760<[01] REPLACED PHOTOLUMINESCENT STRIP LT SIDE AT PASSENGER CABIN (9EA) IAW B737-800 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP LT SIDE AT PASSENGER CABIN (9EA) IAW B737-800 AMM 33-51-15-400-802. JOB COMPLETED.
